Last reply 4 months ago
Rebif 44 side effsects

Hello everyone

I just joined to Shift ms .
I want request from you guys have already a lot experience. My doctor recommended me Rebif 44 ml about 4 months I take injection. During the day of injection I take I fell totally down with lot of headaches and fever it force me to take painkillers I really wonder about it this morning ch painkillers will not make other trouble for me ? And is it normal it happened to everyone who take Rebif ? Is it really helpful to prevent from more relapse?please everyone who able to answer me I l live in Afghanistan which country no one knows any thing about ms . I got treatment in india . Thanks

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
4 months ago

Hi @dawood and welcome.

Rebif is one of the Interferon medications, which are known to cause flu-like symptoms, shortly after you take the shot.

One strategy is to take the shot in the evening, so that you’re in bed when these after effects occur.

Other strategies are mild analgesia before and after the shot.

Check the following link, which will find all previous posts involving Rebif :-

https://shift.ms/?s=rebif


bullman
4 months ago

I did 10 years on Rebif 44. I injected in the evening and took paracetamol before injecting. I felt ok the day after injection


dawood
4 months ago

[email protected]
Thanks for your comment.
You wear taking for 29 years how you fell ? How did you come over with side effects? Is it long time my doctor said it might enough for 6 months then we check new MRI . I really shocked with your history how every one has MS mist take Rebif injection for long life !!!!! I am really sorry for all who has suffering MS .


bullman
4 months ago

@dawood. Side effects went with paracetamol. I know people on Rebif &or 20+ years. Managing is hard but you learn to adapt.

All the be#t

Post Comment

You must be logged in to reply to this topic.